MAUDE Adverse Event Report: SIGHT SCIENCES, INC. VISCO360 VISCOSURGICAL SYSTEM; VISCOELASTIC INJECTOR

SIGHT SCIENCES, INC. VISCO360 VISCOSURGICAL SYSTEM; VISCOELASTIC INJECTOR
Model Number 03916
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/17/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All pertinent information available to sight sciences, inc.Has been submitted.The company is submitting this mdr to ensure full compliance with 21 cfr part 803.(b)(4).
 
Event or Problem Description
After uneventful cannulation of schlemm's canal, during retraction of the microcatheter the surgeon inadvertently rotated the cannula around the longitudinal axis of the microcatheter, thereby causing the catheter to interact with the sharpened tip of the cannula.As a result, the catheter was severed.The entire device was successfully removed from the eye through the original incision.At this time there is no known adverse impact to the patient.Additional information has been requested.

Brand Name
VISCO360 VISCOSURGICAL SYSTEM
Common Device Name
VISCOELASTIC INJECTOR
Manufacturer (Section D)
SIGHT SCIENCES, INC.
3000 sand hill road, 3-105
menlo park CA 94025
MDR Report Key6440653
Report Number3010363671-2017-00014
Device Sequence Number317957
Product Code MRH
UDI-Device Identifier00858027006013
UDI-Public(01)00858027006013(17)171130(10)1005077
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143205
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/30/2017
Device Model Number03916
Device Catalogue Number03916
Device Lot Number1005077
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2017
Initial Report FDA Received Date03/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1